# SDR ASAA2022102240449

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,360 hours, 16,167 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRF022
- Condition: Leaking
- Location: #1 Engine
- Part time: 54,360 hours, 16,167 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAKING ON #1 ENGINE FROM LEFT VSV DRAIN PIPE. GROUNDED - YES. ENGINE #1 RAN TO CHECK FOR EVIDENC OF LEAKING VSV DRAIN PIPE. LEAKING AT A RATE OF 5 DROPS PER MINUTE. REMOVED AND REPLACED LEFT #1 ENGINE VSV ACTUATOR PER B737-800 AMM 75-31-01-840-801-F00/AMM 75-31-01-400-801-F00. #1 ENG LEFT VSV ACTUATORS TEST, NO FAULTS NOTED.
